Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 32, NWS Wichita, KS

May 25, 20197 counties in Kansas

NWS Wichita, KS issued this flash flood warning at May 25, 2019, 9:30 PM CDT for 7 counties in Kansas. It was in force for 2 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2019, 9:30 PM CDT (02:30 UTC)
Expired
May 25, 2019, 11:39 PM CDT
In force
2 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Butler County, KS, Chase County, KS, Cowley County, KS, Harvey County, KS, Marion County, KS, Sedgwick County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 9:38 PM CDTFLASH FLOODBurrton, KSSEVERAL STREETS CLOSED AROUND TOWN DUE TO FLASH FLOODING.
May 25, 9:38 PM CDTFLASH FLOODNewton, KSSEVERAL STREETS CLOSED IN THE CITY DUE TO FLASH FLOODING.
May 25, 9:40 PM CDTFLASH FLOODDerby, KSMADISON AVENUE AND WESTVIEW ARE UNDERWATER DUE TO FLASH FLOODING.
May 25, 9:52 PM CDTFLASH FLOOD7 Ne Winfield, KSWATER OVER THE ROAD NEAR NEW SALEM, JUST SOUTH OF THE CITY LAKE.
May 25, 9:57 PM CDTFLASH FLOOD2 W Wichita Eisenhower, KSWATER COVERED A RESIDENTIAL STREET NORTH OF PAWNEE AND WEST OF LARK IN FAR SOUTHWEST WICHITA.
May 25, 9:58 PM CDTFLASH FLOOD4 Sse Haysville, KSWATER OVER BROADWAY AND 103RD SOUTH, JUST SOUTH OF THE INTERSECTION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2249 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2249 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
1.5
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted.

855 
WGUS53 KICT 260230
FFWICT
KSC015-017-035-079-115-173-191-260630-
/O.NEW.KICT.FF.W.0032.190526T0230Z-190526T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
930 PM CDT Sat May 25 2019

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  Cowley County in south central Kansas...
  Sedgwick County in south central Kansas...
  Harvey County in south central Kansas...
  Chase County in east central Kansas...
  Butler County in south central Kansas...
  Marion County in central Kansas...
  Sumner County in south central Kansas...

* Until 130 AM CDT.

* At 926 PM CDT, Doppler radar indicated thunderstorms producing 
  very heavy rainfall rates across the warned area. Amounts up to 1 
  or 2 inches has already fallen in a short period of time. Flash 
  flooding is likely, mainly for typical flood prone areas. 

* Some locations that may experience flooding include...
  Wichita, Derby, Newton, El Dorado, Arkansas City, Winfield,
  Andover, Haysville, Augusta, Wellington, Park City, Valley Center,
  Bel Aire, Mulvane, Goddard, Rose Hill, Hesston, Maize, Hillsboro
  and Clearwater.

Additional rainfall amounts up to one or two inches is possible 
overnight, mainly east of the I-135 corridor.

This includes the following highways...
 Interstate 135 between Mile Markers 0 and 42.
 Interstate 35 between Mile Markers 1 and 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3773 9781 3774 9770 3817 9770 3817 9737
      3861 9737 3861 9693 3852 9693 3852 9636
      3809 9636 3808 9652 3700 9653 3700 9780

$$

KLEINSASSER
2 follow-up statements
963 
WGUS73 KICT 260404
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
1104 PM CDT Sat May 25 2019

KSC079-115-173-191-260411-
/O.CAN.KICT.FF.W.0032.000000T0000Z-190526T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sedgwick KS-Harvey KS-Marion KS-Sumner KS-
1104 PM CDT Sat May 25 2019

...THE FLASH FLOOD WARNING FOR SEDGWICK...HARVEY...MARION AND SUMNER
COUNTIES IS CANCELLED...

Heavy rain has ended, ending the flash flood threat. Please continue 
to heed any remaining road closures.

LAT...LON 3809 9715 3809 9684 3852 9682 3852 9636
      3809 9636 3808 9652 3700 9653 3700 9715

$$

KSC015-017-035-260630-
/O.CON.KICT.FF.W.0032.000000T0000Z-190526T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cowley KS-Chase KS-Butler KS-
1104 PM CDT Sat May 25 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
COWLEY...CHASE AND BUTLER COUNTIES...

At 1101 PM CDT, Doppler radar indicated rain and thunderstorms 
producing moderate to heavy rain across the warned area. Up to 
around one inch of rain has already fallen. The ground is already 
saturated from recent very heavy rainfall, so it won't take much 
more to produce localized flash flooding.

Some locations that may experience localized flash flooding include...
El Dorado, Arkansas City, Winfield, Andover, Augusta, Rose Hill,
Douglass, Towanda, Cottonwood Falls, Benton, Udall, Whitewater, Leon,
Strong City, Burden, Potwin, Dexter, Elbing, Burns and Atlanta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3809 9715 3809 9684 3852 9682 3852 9636
      3809 9636 3808 9652 3700 9653 3700 9715

$$

KLEINSASSER
783 
WGUS73 KICT 260439
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
1139 PM CDT Sat May 25 2019

KSC015-017-035-260449-
/O.CAN.KICT.FF.W.0032.000000T0000Z-190526T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cowley KS-Chase KS-Butler KS-
1139 PM CDT Sat May 25 2019

...THE FLASH FLOOD WARNING FOR COWLEY...CHASE AND BUTLER COUNTIES IS
CANCELLED...

The heavy rain has ended. Flash Flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

LAT...LON 3809 9715 3809 9684 3852 9682 3852 9636
      3809 9636 3808 9652 3700 9653 3700 9715

$$

JAKUB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:16 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, May 25, 6:16 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
616 PM CDT Sat May 25 2019

.SHORT TERM...(This evening through Tuesday night)
Issued at 253 PM CDT Sat May 25 2019

Currently have a stationary front extending from southeast
Nebraska into far western portions of the OK Panhandle. Surface
low pressure is strengthening over northeast NM ahead of an upper
impulse. Meanwhile, there looks to be a weak warm front or
remnant outflow over northern OK, basically separating the low
70s dps from mid 60s.

Current thinking is that storms will continue to grow upscale
over the TX/OK Panhandles as they gradually push east and
northeast as the evening hours approach. Storms should start to
impinge on western portions of forecast area generally after 6 pm,
affecting areas along I-135 after 8 pm. Feel the best tornado
threat will be southwest of our forecast area, before the storms
congeal into an MCS, with wind and hail then becoming the main
threats. Shifted the axis of heaviest rainfall south compared to
what we had yesterday with the thinking the MCS should stay closer
to the baroclinic zone across southern KS/northern OK and will
also try and dive into the better instability over OK. So feel
the southern few rows of counties will have the highest threat of
additional heavy rainfall tonight.

Also not out of the question a few storms may develop before 5 pm
along the synoptic front over central KS with some agitated CU
showing up on satellite.

Setup for storms looks similar Sunday as it does for today. Storms
are expected to develop first out over far western KS/TX-OK
Panhandles and track east through the evening hours. Storms maybe
a bit more numerous Sun afternoon & evening out west as a more
pronounced shortwave lifts out of NM. While confidence is high
that yet another MCS will affect much of the forecast area Sun
night, also feel that it will be more progressive than the last
few due to stronger mid/upper jet lifting out.

By 12z Mon, upper impulse will be lifting over eastern
Nebraska/western IA with the main upper low rotating across the
Desert Southwest. Dryline/surface trough is expected to extend
west of the forecast area by Mon afternoon. Main question will be
whether there will be enough convergence along it to overcome some
warmer mid level air along with lack of large scale ascent. Would
not be surprised to see a storm or two go up on the boundary late
Mon afternoon, possibly affecting our western fringes Mon
evening.

Main upper low will be lifting across northeast CO/southeast WY by
Tue morning and into western Nebraska by Tue afternoon.
Front/dryline will be more progressive Tue, making it to generally
along the KS Turnpike by the afternoon hours. Storms are expected
to develop along this feature Tue afternoon and push east into
southeast KS by early Tue evening. Severe storms and heavy rain
can be expected with this activity. This should finally be the
last episode of widespread storms from this pesky trough that has
been anchored over the western CONUS for the last week.

.LONG TERM...(Wednesday through Saturday)
Issued at 253 PM CDT Sat May 25 2019

Front is expected to be generally situated south of KS by Wed
morning which is where the better storm chances will be Wed. Will
bring back some small pops into the forecast for Thu night into
Fri but confidence is very low as there are some differences in
the medium range models. Better low level moisture looks to return
for Fri night into the weekend which will bring back some storm
chances.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 613 PM CDT Sat May 25 2019

Main aviation concern will once again be convective trends.

Storms are expected to move-in from western KS and will affect
areas generally along and west of I-135 through 04z. Main threats
will be quarter size hail and strong downburst winds. Storms will
likely not affect KCNU until after 04z and possibly later. This
MCS is expected to exit the forecast area by around sunrise with
storms remaining out of the forecast until Sun night.

&&

.HYDROLOGY...
Issued at 253 PM CDT Sat May 25 2019

Another MCS is expected to migrate out of western KS this evening
into the overnight hours. Highest confidence for heavy rainfall
will be for areas along and southwest of a McPherson, to El Dorado
to Winfield line. This area has the best chance to experience the
MCS while it's still fairly organized. Widespread rainfall in the
1-2 inch range will be possible in these locations. Hoping this
MCS is a bit more progressive than the one last night which may
limit some of the 3+ inch rainfall amounts. Should get a break
again during the day Sunday, with storms once again moving-in from
western KS Sun night. While additional heavy rainfall will be
possible Sun night, confidence is high in this MCS being more
progressive due to stronger mid/upper winds.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    63  80  68  83 /  70  20  50  10
Hutchinson      62  80  68  83 /  70  20  60  10
Newton          63  80  67  82 /  80  20  40  10
ElDorado        63  80  68  83 /  80  20  40  10
Winfield-KWLD   64  82  69  83 /  60  20  40  10
Russell         61  79  63  84 /  60  30  60  10
Great Bend      61  79  65  83 /  60  30  70  10
Salina          63  80  67  85 /  70  20  50  10
McPherson       62  79  68  83 /  70  20  50  10
Coffeyville     67  83  70  85 /  60  20  20  10
Chanute         65  82  68  84 /  80  30  30  10
Iola            64  81  68  84 /  90  30  40  10
Parsons-KPPF    66  82  69  84 /  70  20  20  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for KSZ032-033-047>053-
067>072-082-083-091>096-098>100.

&&

SHORT TERM...RBL
LONG TERM...RBL
AVIATION...RBL
HYDROLOGY...RBL
Hazardous weather outlook, May 25, 4:39 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
439 PM CDT Sat May 25 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-260930-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
439 PM CDT Sat May 25 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Another round of thunderstorms is expected tonight. Strong to severe
storms capable of large hail and damaging winds will be possible.
Additionally, very heavy rainfall rates on top of already saturated
ground will likely lead to additional flash flooding.

Widespread river flooding, some of which is significant, will
continue for several days. Additional rainfall will only aggravate
the current situation. Please see the latest River Flood Warnings
for the latest information.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Another round of thunderstorms will impact the region mainly Sunday
evening , with the greatest chances generally along and west of the
Kansas Turnpike corridor. Large hail and damaging winds will be the
main threats, along with pockets of very heavy rainfall and
localized flash flooding.

There is a conditional threat for a few severe thunderstorms Monday
evening, generally west of I-135. If a storm or two can manage to
develop, all severe weather hazards will be possible.

Another round of scattered to numerous thunderstorms is expected
Tuesday afternoon and night across mainly eastern Kansas. All severe
hazards are once again possible, along with very heavy rainfall and
localized flash flooding.

Significant and high-impact river flooding will continue well into
next week. Please see the latest River Flood Warnings for the latest
information.

Please continue to monitor later forecasts as we refine the threat
areas for each day.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely tonight. Rainfall and flooding reports
are always appreciated.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

Lawson

In the hours before

Local storm report, May 25, 8:34 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
834 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND GST     6 N VIOLA               37.57N 97.64W
05/25/2019  M60.00 MPH       SEDGWICK           KS   STORM CHASER

&&

BDK
Local storm report, May 25, 8:55 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
855 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     6 ENE GODDARD           37.68N 97.46W
05/25/2019  E60 MPH          SEDGWICK           KS   PUBLIC

&&
Local storm report, May 25, 8:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
858 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     TSTM WND GST     SALINA AIRPORT          38.82N 97.62W
05/25/2019  M59 MPH          SALINE             KS   ASOS

&&

ADK
Local storm report, May 25, 9:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
923 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     FLOOD            1 E ANTHONY             37.15N 98.01W
05/25/2019                   HARPER             KS   LAW ENFORCEMENT

            WATER OVER THE ROADS AT HIGHWAY K44 EAST OF TOWN JUST
            EAST OF NE 20 AVE.

&&

BDK
Local storm report, May 25, 9:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
928 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     4 WSW HILLSBORO         38.33N 97.26W
05/25/2019                   MARION             KS   LAW ENFORCEMENT

            LARGE BRANCH DOWN.

&&
Special weather statement, May 25, 9:30 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Wichita KS
930 PM CDT Sat May 25 2019

KSZ052-053-260315-
Marion KS-Chase KS-
930 PM CDT Sat May 25 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Marion County in central Kansas...
  Chase County in east central Kansas...

* Until 1015 PM CDT.

* At 928 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Florence...moving northeast at
  35 mph.

wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Marion, Cottonwood Falls, Strong City, Florence, Lincolnville,
  Ramona, Tampa, Bazaar, Lost Springs, Elmdale, Cedar Point, Hymer,
  Marion Lake, Tallgrass Prairie, Pilsen, Saffordville and Tallgrass
  Prairie Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Kansas.

LAT...LON 3852 9693 3852 9635 3817 9636 3819 9716
      3861 9719 3861 9693
TIME...MOT...LOC 0230Z 221DEG 31KT 3830 9695

JAKUB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:11 PM CDTSevere Thunderstorm WarningICTHarper79 min
May 25, 7:24 PM CDTSevere Thunderstorm WarningICTReno66 min
May 25, 7:45 PM CDTSevere Thunderstorm WarningICTEllsworth, Kingman, McPherson, Reno, Rice, Sedgwick60 min
May 25, 8:12 PM CDTSevere Thunderstorm WarningICTSedgwick, Sumner63 min
May 25, 8:26 PM CDTSpecial Weather StatementICTHarvey, McPherson, Saline64 min
May 25, 8:36 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick54 min
May 25, 9:00 PM CDTSevere Thunderstorm WarningICTButler, Chase, Cowley, Marion75 min
May 25, 9:30 PM CDTSpecial Weather StatementICTChase, Marion45 min
May 25, 10:04 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood56 min
May 25, 10:20 PM CDTFlash Flood WarningICTElk, Greenwood, Woodson4 hr
May 26, 3:41 AM CDTFlash Flood WatchICTAllen, Barton, Butler, Chase, Ellsworth, Greenwood and 12 more27 hr
May 26, 4:40 AM CDTSpecial Weather StatementICTButler35 min
May 26, 4:59 AM CDTSpecial Weather StatementICTBarton46 min
May 26, 5:13 AM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Reno, Rice62 min
May 26, 5:32 AM CDTSpecial Weather StatementICTHarvey28 min
May 26, 5:51 AM CDTSpecial Weather StatementICTHarper39 min
May 26, 6:09 AM CDTSpecial Weather StatementICTHarvey36 min
May 26, 6:24 AM CDTSpecial Weather StatementICTButler36 min
May 26, 6:32 AM CDTFlash Flood WarningICTHarvey4 hr
May 26, 6:47 AM CDTSpecial Weather StatementICTSumner28 min
May 26, 7:02 AM CDTFlash Flood WarningICTButler, Elk, Greenwood4 hr
May 26, 7:23 AM CDTFlash Flood WarningICTWilson4 hr
May 26, 7:25 AM CDTSpecial Weather StatementICTChautauqua, Cowley35 min
May 26, 7:32 AM CDTSpecial Weather StatementICTBarton28 min
May 26, 7:51 AM CDTFlash Flood WarningICTButler, Cowley, Sedgwick, Sumner4 hr
May 26, 8:05 AM CDTFlash Flood WarningICTNeosho4 hr
May 26, 8:26 AM CDTFlash Flood WatchICTAllen7 hr
May 26, 8:32 AM CDTRiver Flood WarningICTReno, Rice3 days
May 26, 8:45 AM CDTRiver Flood WarningICTRussell49 hr
May 26, 8:55 AM CDTFlash Flood WarningICTChautauqua, Cowley, Elk, Labette, Montgomery, Neosho and 1 more4 hr
May 26, 9:06 AM CDTRiver Flood WarningICTLincoln19 hr
May 26, 9:08 AM CDTRiver Flood WarningICTSaline54 hr
May 26, 9:08 AM CDTRiver Flood WarningICTMcPherson45 hr
May 26, 9:08 AM CDTRiver Flood WarningICTMcPherson, Saline19 hr
May 26, 10:04 AM CDTFlash Flood WarningICTSumner3 hr
May 26, 6:47 PM CDTSpecial Weather StatementICTBarton58 min

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.